MathSciNet Relay Station
MathSciNet bibliographic data
MR653103 54E99 (54D30 54H25)
Reilly, I. L.; Subrahmanyam, P. V.; Vamanamurthy, M. K. Cauchy sequences in quasipseudometric spaces. Monatsh. Math. 93 (1982), no. 2, 127–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement